# SDR 2005F00045

- Difficulty date: February 11, 2005
- Submitted: March 15, 2005
- Operation: General aviation
- Aircraft: N87550
- Make and model: Beech 1900D
- Aircraft serial: UE205
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT - FLL/EYW - DURING FLIGHT, DETECTED SMOKE IN THE COCKPIT AND CABIN.  RIGHT ENGINE LOW PRESSURE ANNUNCIATOR ILLUMINATED.  REMOVED AND REPLACED RIGHT ENGINE.  OPERATIONAL CHECK NORMAL.  (M)
